# SDR DHL9980528C

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Delaminated
- Location: Right  Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT I/B AILERON TRIM TAB DELAMINATED AT LOWER SURFACE.  REMOVED TAB AND INSTALLED SERVICEABLE TAB PER MM 27-31-1.  N/R 54
